Ofer Neiman
Ofer Neiman
Ben Gurion University
Verified email at mail.huji.ac.il
Title
Cited by
Cited by
Year
Nearly tight low stretch spanning trees
I Abraham, Y Bartal, O Neiman
2008 49th Annual IEEE Symposium on Foundations of Computer Science, 781-790, 2008
1262008
Simple deterministic algorithms for fully dynamic maximal matching
O Neiman, S Solomon
ACM Transactions on Algorithms (TALG) 12 (1), 1-15, 2015
1022015
Using petal-decompositions to build a low stretch spanning tree
I Abraham, O Neiman
Proceedings of the forty-fourth annual ACM symposium on Theory of computing …, 2012
1022012
Advances in metric embedding theory
I Abraham, Y Bartal, O Neimany
Proceedings of the thirty-eighth annual ACM symposium on Theory of computing …, 2006
812006
Metric embeddings with relaxed guarantees
I Abraham, Y Bartal, J Kleinberg, THH Chan, O Neiman, K Dhamdhere, ...
46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), 83-100, 2005
782005
Primal dual gives almost optimal energy-efficient online algorithms
NR Devanur, Z Huang
ACM Transactions on Algorithms (TALG) 14 (1), 1-30, 2017
572017
Embedding metrics into ultrametrics and graphs into spanning trees with constant average distortion
I Abraham, Y Bartal, O Neiman
SIAM Journal on Computing 44 (1), 160-192, 2015
492015
Advances in metric embedding theory
I Abraham, Y Bartal, O Neiman
Advances in Mathematics 228 (6), 3026-3126, 2011
492011
Embedding metric spaces in their intrinsic dimension
I Abraham, Y Bartal, O Neiman
Proceedings of the nineteenth annual ACM-SIAM symposium on Discrete …, 2008
442008
Efficient algorithms for constructing very sparse spanners and emulators
M Elkin, O Neiman
ACM Transactions on Algorithms (TALG) 15 (1), 1-29, 2018
412018
Hopsets with constant hopbound, and applications to approximate shortest paths
M Elkin, O Neiman
SIAM Journal on Computing 48 (4), 1436-1480, 2019
372019
Assouad's theorem with dimension independent of the snowflaking
A Naor, O Neiman
arXiv preprint arXiv:1012.2307, 2010
312010
Cops, robbers, and threatening skeletons: padded decomposition for minor-free graphs
I Abraham, C Gavoille, A Gupta, O Neiman, K Talwar
Proceedings of the forty-sixth annual ACM symposium on Theory of computing …, 2014
302014
Beck's three permutations conjecture: A counterexample and some consequences
A Newman, O Neiman, A Nikolov
2012 IEEE 53rd Annual Symposium on Foundations of Computer Science, 253-262, 2012
282012
Near linear lower bound for dimension reduction in l1
A Andoni, MS Charikar, O Neiman, HL Nguyen
2011 IEEE 52nd Annual Symposium on Foundations of Computer Science, 315-323, 2011
242011
Local embeddings of metric spaces
I Abraham, Y Bartal, O Neiman
Proceedings of the thirty-ninth annual ACM symposium on Theory of computing …, 2007
242007
Metric embeddings with relaxed guarantees
THH Chan, K Dhamdhere, A Gupta, J Kleinberg, A Slivkins
SIAM Journal on Computing 38 (6), 2303-2329, 2009
192009
Terminal embeddings
M Elkin, A Filtser, O Neiman
Theoretical Computer Science 697, 1-36, 2017
172017
On notions of distortion and an almost minimum spanning tree with constant average distortion
Y Bartal, A Filtser, O Neiman
Journal of Computer and System Sciences 105, 116-129, 2019
152019
Prioritized metric structures and embedding
M Elkin, A Filtser, O Neiman
SIAM Journal on Computing 47 (3), 829-858, 2018
152018
The system can't perform the operation now. Try again later.
Articles 1–20